There is a red blood streak in the eye that can’t go down
Hello, the photos are not very clear. From the photos you uploaded at present, this situation is considered to be caused by a thick blood vessel on the conjunctiva, which is not a disease and will not affect the function of the eyes, so it is unnecessary to treat it. Generally speaking, it will not continue to get worse. But it is difficult to make it subside through treatment.
Patient female, 36 years old, found that there is a thick blood vessel on the surface of bulbar conjunctiva, which can’t disappear. This is caused by a deformity of capillaries, and it is not easy to do now. Under normal circumstances, it does not produce any side effects. As long as it is not congested frequently, it is generally not a big problem.
A red blood streak in the eye can generally be treated with some eye drops, such as levofloxacin eye drops or tobramycin eye drops, which may take about one to two weeks. If it is not good for a long time, you can go to the hospital for examination, take medicine under the doctor’s instructions, pay attention to rest more at ordinary times, and try not to stay up late.